# SDR R61A201404070533

- Difficulty date: April 7, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 16,294 hours, 12,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17005661003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SHEAR WEB BETWEEN FRAMES 17-18 ON RT SIDE OF CABIN UNDER FLOOR PANEL CORRODED.  MX R & R SHEAR WEB IAW SRM 51-41-02,51-41-00.
